# SDR AALA2018082309033

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,108 hours, 30,462 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APU FOUND TO BE SOURCE OF CABIN ODOR. CLEANED HYDRAULIC SPILLAGE, ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW J/C 26L0002. 1002 PLUS ECS DECONTAMINATION PER J/C 26L00021004.  THE AIRCRAFT WAS GROUNDED.
